# SDR CA020510012

- Difficulty date: April 29, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA02
- Condition: Failed
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WITH FLIGHT SPOILERS EXTENDED, THE OB SPOILERONS(C) AND OB FLT SPOILERS(C) MESSAGE BECAME APPARENT IN ASSOCIATION WITH THE SPLR STAB FAULT MESSAGE. SSCU NR 2 WAS REPLACED.
